Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Headache and dull pain in foot after recovering from viral kerato conjunctivitis. Any suggestion?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5445 Questions
Question
Hi , i had a viral kerato conjunctivitis nine weeks ago which lasted for two weeks and left me with corneal abrasions and dry eyes for which i am using mild steriod drops fml-t , systane and genteal ointment.for the past five to six weeks i have developed a headache which is primarily at both the temples, eyebrow bone , nose bridge area and sometimes cheek bone along with a neck shoulder arms strain, as the day progresses i have dull aching pain on my foot also...i even have pain on my scalp.these pain are always one sided but very dull aching constant throughout the day and i get relief with dolo650...i took a ct scan as per my ent doc and there was no sinus infection.i even have some red veins seen on the white part of my both eyes...my opthomologist dilated my eyes and told me my eyes are fine ... Please help me ...
Posted Sat, 30 Nov 2013 in Sleep Disorders
 
 
Answered by Dr. Sudhir Kumar 10 hours later
Brief Answer: My reply is below. Detailed Answer: Hi Ms XXXX, Thank you for posting your query. It is common after viral infection to have headaches and myalgia (muscle pain). However, these symptoms should reduce over time and resolve completely in a few weeks. Till such time, you can continue to use dolo or any other analgesic such as hifenac (aceclofenac) or etoshine (etoricoxib). Normal CT scan rules out serious problems, however, minor problems would not get picked up on CT scan. So, if your symptoms persist or if they worsen, then, you would require an MRI scan of the brain. At present, there is no need to worry. I hope it helps. Please get back if you require any additional information. Best wishes, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, My personal URL on this website: http://bit.ly/Dr-Sudhir-kumar My blog: http://bestneurodoctor.blogspot.com/
Above answer was peer-reviewed by
 
Follow-up: Headache and dull pain in foot after recovering from viral kerato conjunctivitis. Any suggestion? 2 hours later
Hi doctor, but i feel very uncomfortable while lying down as my neck hurts and wither shoulder upper arms hurts ... i am also unable to use my both hands in holding things for a long while i get a strain on my hands. Can it be something like cervogenic headache or muscle strain.
 
 
Answered by Dr. Sudhir Kumar 5 hours later
Brief Answer: Thank you for getting back. Detailed Answer: Based on the symptoms, it could be cervicogenic headache, where there is nerve compression in the neck region due to slipped disc. This can be confirmed by an MRI scan of the cervical spine. In the meanwhile, you can use pain relief medications mentioned above. Best wishes, Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Follow-up: Headache and dull pain in foot after recovering from viral kerato conjunctivitis. Any suggestion? 39 minutes later
Can a neck muscle strain create facial pain and pain arpund the eyes ... please let me know whether i have to see a neurological doc or an ortho docfor my problem. It gives a lot of discomfort.. i am unable to sit for long hours as my shoulder hurts.. i am unable to watch tv and laptop as i get pain around eyes feels more like a pulling pain and pressing pain .. i even have pain in my throat region but feels external.
 
 
Answered by Dr. Sudhir Kumar 13 hours later
Brief Answer: Thank you for getting back. Detailed Answer: Neck muscle strain usually causes pain in the neck, shoulders and arms. Facial pain and pain around the eyes are usually not caused by this. The cause can be found out by clinical examination and a few investigations. You should first consult a neurologist. Best wishes, Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor